# SDR SWAA2021111241666

- Difficulty date: November 8, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 221BF DELAMINATED BY IB AFT LAV MOUNT. CLEANED AND PREPARED AREA FOR REPAIR AS PER B737-700 SRM 53-00 50 2R-7 VERIFIED. REPAIRD CABIN FLOOR PANEL 221BF AS PER B737-700 SRM 53-00-50-2R-7 MATERIAL USED PO#1711677 PO#1150387 PO#1713932 VERIFIED 3.
